# SDR IPXA09855413

- Difficulty date: January 21, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 80,814 hours, 26,675 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SEQ 814-S1-04 LT ELEVATOR UPPER EXT SURFACE REPAIR DOES NOT CORRELATE TO A SRM REPAIR AT XE 98.  FABRICATED DOUBLER IAW DC8 SRM 51-1-8.  INSTALLED DOUBLER IAW DC-8 SRM 55-2-1 FIG 10.
